I started using Hypercare about one month ago, and I burned and itched the first night but it worked great the next day. I started using it every other night, but on the days that I didn't use it, I smelled. I mean, like BO smelled. I don't know what to do. I cannot stand how much I sweat, so I kept putting it on every night. Now, my underarms are very red, they itch and burn constantly, and so I stopped using Hypercare. But again, I smell the next day. Any information that will help?
You may be experiencing an allergic reaction to hypercare. Stop using hypercare and see your doctor again. There are other anti-perspirants and treatments you can try.
https://www.drugs.com/condition/hyperhidrosis.html (click on the drug names for more information)
- Hypercare Information for Consumers
- Hypercare Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hypercare (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2010 • 1 answer
Posted 24 May 2011 • 1 answer
Posted 17 Jul 2011 • 2 answers
My Hypercare's itching is almost unbearable! Also, how do I correctly apply it? I'm very confused!!?
Posted 27 Jan 2012 • 4 answers
Posted 12 May 2012 • 1 answer